Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 301, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2025, 10:46 PM EDT for Dodge County, Telfair County, Wilcox County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 10:46 PM EDT (02:46 UTC)
- Expired
- Jun 25, 2025, 11:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 9:59 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 974 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1736 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
443
WUUS52 KFFC 260246
SVRFFC
GAC091-271-315-260315-
/O.NEW.KFFC.SV.W.0301.250626T0246Z-250626T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1046 PM EDT Wed Jun 25 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Dodge County in central Georgia...
Southwestern Telfair County in central Georgia...
Southeastern Wilcox County in central Georgia...
* Until 1115 PM EDT.
* At 1045 PM EDT, a severe thunderstorm was located near China Hill,
or 13 miles southwest of McRae, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Temperance and China Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3183 8315 3184 8317 3185 8318 3185 8321
3184 8321 3184 8323 3187 8325 3197 8324
3196 8299 3188 8299 3182 8315
TIME...MOT...LOC 0245Z 079DEG 14KT 3191 8306
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
383
WWUS52 KFFC 260302
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1102 PM EDT Wed Jun 25 2025
GAC091-271-315-260315-
/O.CON.KFFC.SV.W.0301.000000T0000Z-250626T0315Z/
Dodge GA-Telfair GA-Wilcox GA-
1102 PM EDT Wed Jun 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTH CENTRAL DODGE...SOUTHWESTERN TELFAIR AND SOUTHEASTERN
WILCOX COUNTIES...
At 1102 PM EDT, a severe thunderstorm was located over Temperance, or
11 miles southeast of Abbeville, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Temperance and China Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3183 8315 3184 8317 3185 8318 3185 8321
3184 8321 3184 8323 3187 8325 3197 8324
3195 8306 3186 8304 3182 8315
TIME...MOT...LOC 0302Z 079DEG 14KT 3190 8314
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:47 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 25, 7:47 PM EDT, 2 hours 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 747 PM EDT Wed Jun 25 2025 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Thursday) Issued at 217 PM EDT Wed Jun 25 2025 Key Messages: - Significant severe thunderstorm threat with damaging downburst winds expected for north and central Georgia through 2 AM tonight. - A Heat Advisory remains in place for most of north and central Georgia through 8 PM this evening, with far NW Georgia continuing through Thursday. - Additional thunderstorm activity is expected Thursday afternoon and evening, with a lower but still notable risk for damaging winds. Severe Weather Threat Today/Tonight: A potentially significant severe weather event may unfold this evening into the early overnight period for portions of north and central Georgia. The biggest question or pitfall on the threat is coverage of storms with the lack of forcing mechanism and some weak capping aloft. We have already seen a few storms over the higher terrain of north GA break through, and we could see continued isolated storms over the next few hours. Storm coverage may increase further after 6PM as the capping aloft weakens and outflow boundaries from earlier convection start to initiate storms. Model guidance continues to show potential for a large cluster or line of storms to develop over SC this evening, and drift southwest into eastern Georgia between sunset and 2AM. The 18Z sounding at our office summarizes the threat perfectly, showing a weak cap around 700mb, but otherwise extreme instability with nearly 8 C/km mid-level lapse rates and MLCAPE values over 3500 J/kg. Despite weak bulk shear (15kts or less), any storms that develop in this type of environment would support very strong downburst winds in the 60 to 80 mph range, as well as large hail. SPC has upgraded portions of E GA to an Enhanced Risk (level 3 of 5). Storm motions will be out of E/NE (atypical for our area!) and moving rather slow, unless any large cold pools develop with storm complexes. With that in mind, can't rule out a localized flash flood risk. Heat Concerns: Another hot and humid day across north and central Georgia today. High temperatures should peak between 95 and 100 degrees this afternoon and combine with the humidity to produce heat index values between 100 and 109 degrees. A Heat Advisory remains in effect through 8PM for the entire area. Heat of this magnitude is potentially hazardous for vulnerable groups like young children, the elderly and pets. Precautions, such has frequent hydration, limiting outdoor activities and utilizing AC should be taken to avoid heat related illnesses. Temperatures on Thursday will be a few degrees cooler with heat index values in most areas peaking around 100F. One exception will be across far NW GA, where the Heat Advisory will continue through Thursday evening with afternoon heat index values around 103-107 in the valleys. Severe Weather Threat Thursday: Thursday will start off with mostly clear skies, but another round of afternoon and evening showers and thunderstorms is expected as well as hot and humid conditions. Coverage in storms will be higher than today as the influence of the ridge lessens and the upper level low over Florida moves closer. The environment for a severe threat is less impressive than today, but there will still be plenty of instability to support damaging wind gusts. SPC currently has the entire area in a Marginal Risk (Level 1 of 5) for severe weather. Culver && .LONG TERM... (Friday morning through next Tuesday) Issued at 217 PM EDT Wed Jun 25 2025 Key Messages: - Scattered to numerous afternoon and evening showers and thunderstorms will be the primary concern through day 7. - Temperatures will be near or slightly above seasonal averages this weekend and early next week. The subtropical high over the western Atlantic will be the primary force behind Georgia's weather this weekend and early next week. We stay in more of an easterly flow Friday to start the extended but our location on the western edge of high will favor a light southwest flow through the weekend. This will keep dewpoints in the 70s through the middle of next week keeping relative humidity at very summer like levels. This combined with daytime highs temps in the upper 80s to mid 90s across the area will keep the atmosphere primed each day for diurnally driven showers and thunderstorms. Meanwhile the strongest subsidence with the ridge will remain over the Atlantic also helping afternoon and evening convection to prosper in the Southeastern U.S. each day. Instability should be respectable each afternoon (MLCAPE 1000-2500 j/kg), promoting vigorous updrafts with any storms. The usual lack of summer time shear (0-6 km shear below 15 kt) and limited mid level lapse rates (5.5 C/km or less) should limit any threat of severe weather to isolated instances of downburst winds. Thus widespread severe weather is unlikely. 01 && .AVIATION... (00Z TAFS) Issued at 722 PM EDT Wed Jun 25 2025 The focus of the TAFs this evening and overnight is timing out scattered TSRA, as well as an organized cluster of TSRA diving southwestward across portions of Georgia later tonight. Have converted PROB30s to TEMPOs at ATL, FTY, PDK, RYY, and AHN given increasing confidence in convection... with PROB30s still in place at MCN and CSG. Convection may produce 40-50 kt wind gusts, possibly greater if convection congeals into a cluster. Small hail will also be possible. Winds will be light and variable to calm overnight, barring gusty, erratic TSRA winds. Mid-/upper-level clouds will remain after the convection ends late tonight/early tomorrow (Thursday) morning. //ATL Confidence...00Z Update... Medium confidence on evolution of convection this evening/overnight. High confidence on all other elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 71 96 69 91 / 60 60 50 60 Atlanta 74 96 71 91 / 30 60 50 60 Blairsville 66 90 64 87 / 30 60 50 70 Cartersville 71 95 69 91 / 20 50 50 60 Columbus 74 96 71 91 / 40 50 50 60 Gainesville 72 95 69 90 / 50 60 50 60 Macon 73 96 70 91 / 50 60 50 60 Rome 71 95 69 91 / 20 40 40 60 Peachtree City 71 95 68 91 / 30 60 50 60 Vidalia 74 95 71 93 / 50 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT Thursday for GAZ001>005-011-012-019- 020-030. Heat Advisory until 8 PM EDT this evening for GAZ007-013-014- 021>025-027-031>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...Culver LONG TERM....01 AVIATION...Martin
Hazardous weather outlook, Jun 25, 9:02 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 902 PM EDT Wed Jun 25 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 902 PM EDT Wed Jun 25 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Isolated thunderstorms are expected to continue this evening, with more widespread thunderstorms becoming more likely between 10 PM tonight and 4 AM Thursday. Some of these storms are expected to be severe with damaging winds in the 55 to 75 mph range being the primary concern. Some tree damage and power outages may occur. Hail up to quarter size will be a secondary threat with any severe storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Heat index values will peak between 99 and 104 degrees on Thursday afternoon. Precautions should be taken to prevent heat related illnesses, especially for vulnerable populations like the elderly, young children, and pets. Scattered thunderstorms are expected Thursday afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. Additional scattered afternoon and evening thunderstorm activity is expected each day through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 25, 10:09 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1009 PM EDT Wed Jun 25 2025
GAZ042-043-053-260245-
Douglas GA-Coweta GA-Carroll GA-
1009 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas and northwestern Coweta Counties
through 1045 PM EDT...
At 1009 PM EDT, a strong thunderstorm was over Seaton Lake, or near
Carrollton, moving south at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Whitesburg, Clem, Plant Yates, Byers Crossroads, Abilene,
Lowell, Treasure Lake, Hannah, Seaton Lake, and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
north central, northwestern and west central Georgia.
&&
LAT...LON 3366 8485 3352 8484 3351 8485 3351 8484
3344 8483 3342 8506 3343 8511 3366 8513
TIME...MOT...LOC 0209Z 357DEG 9KT 3355 8497
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 10:12 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1012 PM EDT Wed Jun 25 2025
GAZ024-260245-
Banks GA-
1012 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of central Banks County
through 1045 PM EDT...
At 1012 PM EDT, a strong thunderstorm was over Hollingsworth, or 7
miles north of Homer, moving south at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Homer and Gillsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Georgia.
&&
LAT...LON 3439 8338 3432 8339 3429 8336 3428 8360
3430 8363 3442 8360
TIME...MOT...LOC 0212Z 358DEG 8KT 3445 8348
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 10:27 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1027 PM EDT Wed Jun 25 2025
GAZ092-103>105-260300-
Schley GA-Dooly GA-Sumter GA-Webster GA-
1027 PM EDT Wed Jun 25 2025
...Strong thunderstorms will impact portions of southwestern Dooly,
southeastern Webster, southeastern Schley and Sumter Counties through
1100 PM EDT...
At 1027 PM EDT, a line of strong thunderstorms was along a line
extending from near Flint River Wma to near Huntington to near
Olivers Mill, and moving west at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Americus, Plains, Sumter, Lamar, Drayton, Maddox, Methvins, Croxton
Crossroads, New Era, Huntington, and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and west central Georgia.
&&
LAT...LON 3192 8438 3197 8444 3193 8444 3192 8446
3192 8454 3208 8441 3219 8419 3211 8389
3204 8400 3199 8412 3191 8419 3192 8434
3187 8434
TIME...MOT...LOC 0227Z 105DEG 18KT 3211 8401 3204 8418 3190 8431
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 25, 10:30 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT Wed Jun 25 2025
GAZ102-103-260300-
Stewart GA-Webster GA-
1030 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of southeastern Stewart
and southern Webster Counties through 1100 PM EDT...
At 1030 PM EDT, a strong thunderstorm was over Centerpoint, or 7
miles south of Preston, moving west at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Preston, Richland, Weston, Troutman, Kimbrough, Centerpoint, and
Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.
&&
LAT...LON 3192 8468 3193 8468 3193 8469 3192 8469
3192 8477 3211 8469 3202 8445 3192 8451
TIME...MOT...LOC 0230Z 096DEG 12KT 3195 8453
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 25, 10:33 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1033 PM EDT Wed Jun 25 2025
GAZ109-110-260300-
Telfair GA-Dodge GA-
1033 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of south central Dodge
and southwestern Telfair Counties through 1100 PM EDT...
At 1033 PM EDT, a strong thunderstorm was near Workmore, or 11 miles
southwest of McRae, moving west at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rhine, Temperance, and China Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central Georgia.
&&
LAT...LON 3186 8318 3187 8318 3189 8320 3190 8320
3191 8322 3192 8322 3193 8323 3201 8319
3196 8294 3187 8296 3184 8317
TIME...MOT...LOC 0233Z 098DEG 12KT 3193 8301
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 25, 10:35 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1035 PM EDT Wed Jun 25 2025
GAZ105-106-260300-
Crisp GA-Dooly GA-
1035 PM EDT Wed Jun 25 2025
...A strong thunderstorm will impact portions of south central Dooly
and north central Crisp Counties through 1100 PM EDT...
At 1035 PM EDT, a strong thunderstorm was over Richwood, or near
Vienna, moving west at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cordele, Vienna, and Richwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central Georgia.
&&
LAT...LON 3211 8372 3200 8372 3197 8387 3203 8393
3212 8390
TIME...MOT...LOC 0235Z 085DEG 14KT 3204 8376
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Jun 25, 8:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jun 25, 8:10 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Jun 25, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 48 min |
| Jun 25, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 13 min |
| Jun 25, 8:26 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jun 25, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 31 min |
| Jun 25, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 16 min |
| Jun 25, 9:09 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jun 25, 9:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jun 25, 9:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 25, 9:35 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jun 25, 9:37 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jun 25, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 48 min |
| Jun 25, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 30 min |
| Jun 25, 9:54 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 25, 10:02 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 28 min |
| Jun 25, 10:09 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jun 25, 10:12 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Jun 25, 10:21 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 39 min |
| Jun 25, 10:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jun 25, 10:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jun 25, 10:33 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 25, 10:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 25, 10:49 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 25, 10:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jun 25, 10:58 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 25, 11:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 25, 11:10 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 26 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 26 min |
| Jun 25, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 35 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 60 min |
| Jun 25, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 27 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 9 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 40 min |
| Jun 25, 11:38 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 25, 11:39 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 21 min |
| Jun 25, 11:46 PM EDT | Special Weather Statement | FFC | Twiggs | 14 min |
| Jun 25, 11:48 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Henry, Newton and 2 more | 27 min |
| Jun 25, 11:50 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 25, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jun 26, 12:06 AM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 39 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Pike and 1 more | 32 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Washington, Wilkinson | 32 min |
| Jun 26, 12:18 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 26, 12:25 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 35 min |
| Jun 26, 12:27 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 33 min |
| Jun 26, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Montgomery, Pulaski and 5 more | 58 min |
| Jun 26, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 34 min |
| Jun 26, 12:47 AM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 26, 12:55 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 35 min |
| Jun 26, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Talbot, Upson | 39 min |
| Jun 26, 1:12 AM EDT | Tornado Warning | FFC | Pike, Upson | 10 min |
| Jun 26, 1:19 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 41 min |
| Jun 26, 1:27 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 33 min |
| Jun 26, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| Jun 26, 1:30 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 30 min |
| Jun 26, 1:38 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 52 min |
| Jun 26, 1:45 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Talbot, Troup | 45 min |
| Jun 26, 2:00 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 45 min |
| Jun 26, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 44 min |
| Jun 26, 2:03 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jun 26, 2:21 AM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 26, 1:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 26, 2:52 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jun 26, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 43 min |
| Jun 26, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 27 min |
| Jun 26, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens | 30 min |
| Jun 26, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 25 min |
| Jun 26, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 31 min |
| Jun 26, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 15 min |
| Jun 26, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 4:50 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
| Jun 26, 5:18 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.